# SDR CA120918002

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Out Of Adjust
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT COMPLAINED OF LOW OIL PRESSURE INDICATION.  GAUGE WAS FOUND TO BE READING 10 TO 15 PSI LOWER THAN A CALIBRATED MASTER GAUGE.  NEW OIL PRESSURE KIT WAS INSTALLED AND TESTED WITH NO FURTHER FAULTS.
